MAUDE Adverse Event Report: SMITH & NEPHEW, INC. INTERTAN 10S 10MM X 26CM 125D RIGHT; NAIL, FIXATION, BONE

SMITH & NEPHEW, INC. INTERTAN 10S 10MM X 26CM 125D RIGHT; NAIL, FIXATION, BONE
Model Number 71675523
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Injury (2348)
Date of Event 06/28/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that revision surgery was performed due to nail breakage.There was bad reduction position in the bone.The synostosis was not completed until half year.
 
Additional Manufacturer Narrative
[(b)(4)].

Brand Name
INTERTAN 10S 10MM X 26CM 125D RIGHT
Common Device Name
NAIL, FIXATION, BONE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6784931
Report Number1020279-2017-00616
Device Sequence Number1570917
Product Code JDS
UDI-Device Identifier00885556344842
UDI-Public(01)00885556344842(17)260427(10)16DM21268
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K040212
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date04/27/2026
Device Model Number71675523
Device Catalogue Number71675523
Device Lot Number16DM21268
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer10/20/2017
Initial Date Received by Manufacturer 07/24/2017
Supplement Date Received by Manufacturer07/24/2017
07/24/2017
Initial Report FDA Received Date08/10/2017
Supplement Report FDA Received Date11/10/2017
01/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;